Alert archive / Oklahoma / Tornado Warnings in 2025

Tornado Warning 35, NWS Tulsa, OK

April 30, 2025Sequoyah County, Oklahoma

NWS Tulsa, OK issued this tornado warning at Apr 30, 2025, 1:24 PM CDT for Sequoyah County, Oklahoma. It was in force for 11 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2025, 1:24 PM CDT (18:24 UTC)
Expired
Apr 30, 2025, 1:35 PM CDT
In force
11 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 55 km from the middle of the area, began a volume at 18:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 30, 9:50 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 6.4 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2025-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2025-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
568 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
362 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

192 
WFUS54 KTSA 301824
TORTSA
OKC135-301900-
/O.NEW.KTSA.TO.W.0035.250430T1824Z-250430T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
124 PM CDT Wed Apr 30 2025

The National Weather Service in Tulsa has issued a

* Tornado Warning for...
  Northwestern Sequoyah County in east central Oklahoma...

* Until 200 PM CDT.

* At 124 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 3 miles east of Vian, moving northeast at 20 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations in or near the path include...
  Vian...                           Marble City...
  Brushy Lake State Park...         

This includes Interstate 40 in Oklahoma between mile markers 296 and
297.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3546 9492 3549 9498 3564 9488 3564 9485
      3558 9475
TIME...MOT...LOC 1824Z 223DEG 18KT 3551 9491 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
2 follow-up statements
781 
WWUS54 KTSA 301830
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
130 PM CDT Wed Apr 30 2025

OKC135-301900-
/O.CON.KTSA.TO.W.0035.000000T0000Z-250430T1900Z/
Sequoyah OK-
130 PM CDT Wed Apr 30 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR NORTH
CENTRAL SEQUOYAH COUNTY...

At 130 PM CDT, a severe thunderstorm capable of producing a tornado
was located 3 miles west of Brushy Lake State Park, moving northeast
at 20 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Marble City...                    Brushy Lake State Park...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3549 9489 3552 9494 3564 9488 3564 9485
      3558 9475
TIME...MOT...LOC 1830Z 223DEG 18KT 3553 9488 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
717 
WWUS54 KTSA 301835
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
135 PM CDT Wed Apr 30 2025

OKC135-301845-
/O.CAN.KTSA.TO.W.0035.000000T0000Z-250430T1900Z/
Sequoyah OK-
135 PM CDT Wed Apr 30 2025

...THE TORNADO WARNING FOR NORTH CENTRAL SEQUOYAH COUNTY IS
CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 500 PM CDT for east central
Oklahoma.

&&

LAT...LON 3549 9489 3552 9494 3564 9488 3564 9485
      3558 9475
TIME...MOT...LOC 1833Z 223DEG 18KT 3555 9486 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Apr 30, 12:28 PM CDT, 56 minutes earlier. Its key messages:

  • Issued at 244 AM CDT Mon Apr 28 2025
  • A couple more rounds of showers and thunderstorms will impact the area through this evening, bringing severe weather and heavy rainfall. Flash flooding and main-stem river flooding are occurring.
  • Additional storm chances return Thursday night into Friday morning, mainly across central and southern Oklahoma.
Area forecast discussion, Apr 30, 12:28 PM CDT, 56 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1228 PM CDT Wed Apr 30 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 244 AM CDT Mon Apr 28 2025

  - A couple more rounds of showers and thunderstorms will impact
    the area through this evening, bringing severe weather and
    heavy rainfall. Flash flooding and main-stem river flooding
    are occurring.

  - Additional storm chances return Thursday night into Friday
    morning, mainly across central and southern Oklahoma.

&&

.UPDATE...
Issued at 1057 AM CDT Wed Apr 30 2025

The overall forecast is largely on track, save for the slightly
slower progression of the line going through southeast and east
central Oklahoma at the moment. POPs have been adjusted through
late afternoon using the latest short-term blended consensus,
which features the slower eastward progression. The main concerns
with the line revolve around additional flash flood potential, as
well as potential for QLCS tornadoes. Given the current
orientation of shear vectors, portions of the line moving more
north-northeastward will be more susceptible to tornadoes than
those exhibiting more easterly movement. Positive 0-3km CAPE
values are confined to the area south of I-40, making this portion
of the forecast area more susceptible to the tornado threat. The
surface boundary is currently located from northern Pittsburg
County eastward to near the Haskell/Latimer county line and across
northern LeFlore and Sebastian counties. Portions of the line that
intersect this boundary will also be susceptible to local
enhancements in the line into the afternoon. Regarding the flood
threat, the heaviest rains this afternoon look to remain south of
the heavy rain footprint from the overnight period. Updated
products for these adjustments already out, but expect additional
updates into the afternoon.

&&

.SHORT TERM...
(Today and Tonight)
Issued at 244 AM CDT Wed Apr 30 2025

An extensive MCS continues to lift northeast over the forecast
area, with the most convectively active portion on its eastern
flank over western AR. Rain and storms that have developed on its
southern and western flank will spread back into the region
between now and daybreak. Finally, storms are increasing in
coverage over the TX South Plains, ahead of an advancing upper
trough. This activity is expected to organize into yet another MCS
that recent CAM runs continue to show sweeping east across the
Red River vicinity and into SE OK-West Central AR later today,
with strong indications of severe weather potential. Multiple
rounds of storms have already dropped widespread 3 to 5 inch rains
basically from I-44 northward over the past 24 hours, with
spottier heavy rains south of there. Flash flood warnings are in
effect, and multiple main-stem rivers are either at flood or are
expected to flood. The heavier rains today should fall south of
I-44, with widespread 1 to 2 inch and locally heavier amounts
expected. Storms should shift east of the region by this evening,
bringing an end to the flash flood threat. The end time of the
going Flood Watch will likely be adjusted to end sooner based on
the latest trends.

A few spotty storms could develop late tonight across NE OK in
association with the passing of an upper wave, but are not
expected to pose a severe weather or heavy rain threat.

Lacy

&&

.LONG TERM...
(Thursday through Tuesday) Issued at 244 AM CDT Wed Apr 30 2025

A quick pattern transition is forecast by the models in the wake
of today's passing wave. Ridging builds over the western CONUS and
a downstream shortwave trough will dive southeast over the Plains
into Friday. In advance of the system, a band of showers and
storms is expected to sweep across central and southern OK, posing
a damaging wind threat. In the wake of this system, high pressure
will build into the area and will bring a quiet weekend.
Differences continue regarding the evolution of the pattern into
next week, with the EC showing an omega block over the CONUS with
our area sandwiched between 2 upper lows, while the GFS shows a
western CONUS upper low and more ridging over the eastern CONUS.
Nevertheless, rain/storm chances increase in both models toward
the middle of next week.

Lacy

&&

.AVIATION...
(18Z TAFS)
Issued at 1228 PM CDT Wed Apr 30 2025

Widespread shower and thunderstorm impacts, including periods of
IFR conditions are expected during the first 6 hours of the valid
TAF period in association with the MCS moving eastward across the
forecast area. Conditions will improve at the E OK sites before
additional IFR/MVFR ceilings develop overnight, persisting into
daybreak on Thursday. Fog will also likely be an issue given the
wet soils and calm conditions, with BVO/RVS expected to have the
greatest impact to visibility.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   71  59  78  57 / 100  40  30  40
FSM   79  62  81  61 /  90  80  30  20
MLC   74  60  81  59 / 100  60  10  30
BVO   70  56  77  53 /  80  60  30  40
FYV   75  58  77  56 /  90  80  40  20
BYV   76  60  74  56 /  90  80  50  20
MKO   71  59  78  57 / 100  50  20  30
MIO   71  59  76  54 /  90  60  60  40
F10   71  57  79  57 / 100  40  10  40
HHW   74  61  81  61 / 100  80  10  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through late tonight for OKZ049-053>076.

AR...Flood Watch through late tonight for ARZ001-002-010-011-019-020-
     029.

&&

SHORT TERM...30
LONG TERM....30
AVIATION...22
Hazardous weather outlook, Apr 30, 12:42 PM CDT, 42 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
1242 PM CDT Wed Apr 30 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-011015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
1242 PM CDT Wed Apr 30 2025

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Southeast Oklahoma and West Central Arkansas.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Southeast Oklahoma and West Central Arkansas.
	ONSET...Ongoing.

HEAVY RAIN AND FLASH FLOOD.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest and West Central Arkansas.
	ONSET...Ongoing.

DISCUSSION...
A line of severe thunderstorms continues to progress eastward
across areas along and south of Interstate 40, with a threat for
damaging winds and tornadoes. the threat should shift east of the
area late this afternoon. The additional rainfall may lead to a
worsening flash flood threat into the evening.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY AND FRIDAY...Thunderstorm Potential.
SATURDAY THROUGH MONDAY...No Hazards.
TUESDAY...Heavy Rain Potential.

EXTENDED DISCUSSION...
A strong upper disturbance diving southeast over the Plains
Thursday night into Friday morning will help force a band of
storms with a limited severe risk that will move from central
down into southern Oklahoma. Damaging winds will be the primary
threat.

After a quiet weekend, storm chances ramp back up by Tuesday as an
upper low approaches from the west. Locally heavy rainfall is
expected with this slow moving system.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Apr 30, 9:49 AM CDT, 3 hours 35 minutes before
Special Weather Statement
National Weather Service Tulsa OK
949 AM CDT Wed Apr 30 2025

OKZ071-073-301515-
Pittsburg OK-McIntosh OK-
949 AM CDT Wed Apr 30 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN MCINTOSH AND WESTERN
PITTSBURG COUNTIES THROUGH 1015 AM CDT...

At 949 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles south of Horntown to near Ashland.
Movement was northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Arpelar...                        Mcalester...
Indianola...                      Kiowa...
Haywood...                        Hanna...
Dow...                            Bache...
Vernon...                         Hartshorne...
Haileyville...                    Mcalester Regional Airport...
Krebs...                          Alderson...
Scipio...                         Blanco...
Ashland...                        Savanna...
Pittsburg...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Tulsa.

A Tornado Watch remains in effect until 500 PM CDT for southeastern
Oklahoma.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
southeastern Oklahoma.

&&

LAT...LON 3505 9609 3506 9607 3509 9606 3512 9603
      3512 9601 3515 9601 3515 9598 3528 9598
      3535 9585 3479 9552 3468 9602 3468 9609
TIME...MOT...LOC 1449Z 225DEG 37KT 3504 9624 3478 9609

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 30, 9:51 AM CDT, 3 hours 33 minutes before
Special Weather Statement
National Weather Service Tulsa OK
951 AM CDT Wed Apr 30 2025

OKZ065-066-071-301530-
Okmulgee OK-Okfuskee OK-McIntosh OK-
951 AM CDT Wed Apr 30 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN MCINTOSH...
SOUTHWESTERN OKMULGEE AND SOUTHEASTERN OKFUSKEE COUNTIES THROUGH 1030
AM CDT...

At 951 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles northwest of Wetumka to 3 miles east of
Horntown. Movement was northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Bryant...                         Henryetta...
Clearview...                      Weleetka...
Pharoah...                        Hanna...
Vernon...

This includes Interstate 40 in Oklahoma between mile markers 223 and
240.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3560 9605 3524 9581 3516 9598 3529 9598
      3529 9640 3530 9641
TIME...MOT...LOC 1451Z 233DEG 24KT 3529 9630 3508 9619

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 30, 10:15 AM CDT, 3 hours 9 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1015 AM CDT Wed Apr 30 2025

OKZ071-073-301530-
Pittsburg OK-McIntosh OK-
1015 AM CDT Wed Apr 30 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN MCINTOSH AND
PITTSBURG COUNTIES THROUGH 1030 AM CDT...

At 1015 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles east of Lamar to 4 miles west of Savanna.
Movement was east at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Arpelar...                        Mcalester...
Indianola...                      Raiford...
Haywood...                        Hanna...
Dow...                            Bache...
Vernon...                         Hartshorne...
Haileyville...                    Mcalester Regional Airport...
Krebs...                          Alderson...
Scipio...                         Savanna...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 500 PM CDT for southeastern
Oklahoma.

&&

LAT...LON 3506 9607 3509 9606 3512 9603 3512 9601
      3515 9601 3515 9598 3523 9598 3532 9580
      3484 9551 3484 9552 3471 9599 3501 9609
      3505 9609
TIME...MOT...LOC 1515Z 259DEG 25KT 3512 9604 3482 9593

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 30, 10:30 AM CDT, 2 hours 54 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1030 AM CDT Wed Apr 30 2025

OKZ065-066-071-073-301615-
Pittsburg OK-Okmulgee OK-Okfuskee OK-McIntosh OK-
1030 AM CDT Wed Apr 30 2025

...STRONG THUNDERSTORMS WILL IMPACT MCINTOSH...NORTHWESTERN
PITTSBURG...SOUTHERN OKMULGEE AND EASTERN OKFUSKEE COUNTIES THROUGH
1115 AM CDT...

At 1030 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Clearview to 4 miles east of Dustin to 4
miles north of Mcalester. Movement was northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Bryant...                         Hoffman...
Canadian...                       Indianola...
Crowder...                        Hitchita...
Raiford...                        Weleetka...
Dewar...                          Vivian...
Hanna...                          Vernon...
Henryetta...                      Arrowhead State Park...
Pierce...                         Clearview...
Schulter...                       Okmulgee State Park...
Stidham...                        Lake Eufaula State Park...

This includes Interstate 40 in Oklahoma between mile markers 221 and
257.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 500 PM CDT for southeastern
Oklahoma.

&&

LAT...LON 3564 9621 3564 9619 3569 9619 3552 9569
      3522 9545 3495 9585 3515 9601 3515 9598
      3529 9598 3529 9620 3536 9630
TIME...MOT...LOC 1530Z 217DEG 26KT 3540 9617 3525 9596 3499 9579

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 30, 10:38 AM CDT, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1038 AM CDT Wed Apr 30 2025

OKZ049-053-073-075-301615-
Pittsburg OK-Choctaw OK-Latimer OK-Pushmataha OK-
1038 AM CDT Wed Apr 30 2025

...STRONG THUNDERSTORMS WILL IMPACT WESTERN PUSHMATAHA...WESTERN
LATIMER...CHOCTAW AND SOUTHEASTERN PITTSBURG COUNTIES THROUGH 1115 AM
CDT...

At 1037 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Savanna to 10 miles southwest of Boswell.
Movement was northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Ord...                            Gowen...
Snow...                           Mcalester...
Higgins...                        Rattan...
Fallon...                         Pittsburg...
Haywood...                        Darwin...
Stanley...                        Hartshorne...
Haileyville...                    Featherston...
Krebs...                          Alderson...
Kellond...                        Unger...
Eubanks...                        Grant...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 500 PM CDT for southeastern
Oklahoma.

&&

LAT...LON 3387 9584 3395 9594 3412 9594 3415 9598
      3416 9578 3450 9578 3451 9567 3459 9567
      3459 9588 3468 9588 3468 9596 3491 9595
      3522 9545 3516 9545 3516 9542 3392 9538
      3388 9555 3393 9556 3394 9560 3389 9569
TIME...MOT...LOC 1537Z 240DEG 18KT 3480 9585 3418 9579

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 30, 12:35 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1235 PM CDT Wed Apr 30 2025

OKZ070-071-301815-
Muskogee OK-McIntosh OK-
1235 PM CDT Wed Apr 30 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN MCINTOSH AND
NORTHEASTERN MUSKOGEE COUNTIES THROUGH 115 PM CDT...

At 1234 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
east of Oktaha, moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Muskogee...                       Braggs...
Oktaha...                         Summit...
Keefeton...                       Fort Gibson...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 500 PM CDT for southeastern
and east central Oklahoma.

&&

LAT...LON 3573 9513 3569 9513 3549 9542 3558 9554
      3581 9534 3581 9527
TIME...MOT...LOC 1734Z 225DEG 25KT 3558 9542

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:14 PM CDTSpecial Weather StatementTSALatimer46 min
Apr 29, 8:30 PM CDTRiver Flood WarningTSARogers, Tulsa66 hr
Apr 29, 8:32 PM CDTRiver Flood WarningTSAOsage, Tulsa48 hr
Apr 29, 8:32 PM CDTRiver Flood WarningTSATulsa60 hr
Apr 29, 8:35 PM CDTRiver Flood WarningTSACherokee37 hr
Apr 29, 9:53 PM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee, Tulsa4 hr
Apr 29, 10:18 PM CDTFlash Flood WarningTSACreek, Osage, Pawnee6 hr
Apr 29, 10:33 PM CDTAreal Flood AdvisoryTSACreek, Okfuskee, Okmulgee4 hr
Apr 29, 10:44 PM CDTAreal Flood AdvisoryTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers and 3 more5 hr
Apr 29, 11:09 PM CDTFlash Flood WarningTSACreek, Osage, Pawnee, Rogers, Tulsa, Wagoner and 1 more5 hr
Apr 29, 11:49 PM CDTSpecial Weather StatementTSATulsa41 min
Apr 30, 12:03 AM CDTSpecial Weather StatementTSAPushmataha27 min
Apr 30, 12:10 AM CDTSpecial Weather StatementTSAWagoner35 min
Apr 30, 12:25 AM CDTSpecial Weather StatementTSAPushmataha35 min
Apr 30, 12:31 AM CDTSpecial Weather StatementTSAMayes, Wagoner44 min
Apr 30, 12:42 AM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Ottawa, Rogers, Wagoner3 hr
Apr 30, 12:59 AM CDTSpecial Weather StatementTSACherokee, Delaware, Mayes46 min
Apr 30, 1:03 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes41 min
Apr 30, 1:29 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAAdair, Delaware46 min
Apr 30, 1:37 AM CDTSpecial Weather StatementTSASequoyah38 min
Apr 30, 1:49 AM CDTSpecial Weather StatementTSALeFlore26 min
Apr 30, 1:55 AM CDTRiver Flood WarningTSAOsage19 hr
Apr 30, 1:58 AM CDTRiver Flood WarningTSAWashington42 hr
Apr 30, 2:47 AM CDTRiver Flood WarningTSAOttawa53 hr
Apr 30, 2:47 AM CDTRiver Flood WarningTSAOttawa52 hr
Apr 30, 3:50 AM CDTAreal Flood WarningTSACreek, Osage, Pawnee, Rogers, Tulsa, Wagoner and 1 more43 hr
Apr 30, 3:50 AM CDTAreal Flood WarningTSACreek, Osage, Pawnee43 hr
Apr 30, 3:58 AM CDTAreal Flood WarningTSACraig, Delaware, Mayes, Ottawa, Rogers, Wagoner43 hr
Apr 30, 7:59 AM CDTAreal Flood AdvisoryTSAOkfuskee, Okmulgee3 hr
Apr 30, 9:43 AM CDTRiver Flood WarningTSAOkmulgee8 days
Apr 30, 9:49 AM CDTSpecial Weather StatementTSAPittsburg26 min
Apr 30, 9:51 AM CDTSpecial Weather StatementTSAOkfuskee39 min
Apr 30, 10:15 AM CDTSpecial Weather StatementTSAPittsburg15 min
Apr 30, 10:30 AM CDTSpecial Weather StatementTSAMcIntosh45 min
Apr 30, 10:38 AM CDTSpecial Weather StatementTSAChoctaw, Pittsburg, Pushmataha37 min
Apr 30, 10:47 AM CDTSevere Thunderstorm WarningTSAPittsburg28 min
Apr 30, 10:53 AM CDTTornado WarningTSAChoctaw22 min
Apr 30, 10:58 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Pittsburg32 min
Apr 30, 11:08 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha52 min
Apr 30, 11:12 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha18 min
Apr 30, 11:29 AM CDTAreal Flood WarningTSACreek, McIntosh, Muskogee, Okfuskee, Okmulgee, Wagoner35 hr
Apr 30, 11:30 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Okmulgee and 2 more45 min
Apr 30, 11:37 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha38 min
Apr 30, 11:39 AM CDTTornado WarningTSAPushmataha21 min
Apr 30, 11:47 AM CDTTornado WarningTSAHaskell28 min
Apr 30, 11:54 AM CDTTornado WarningTSAMcIntosh7 min
Apr 30, 11:58 AM CDTTornado WarningTSAPushmataha12 min
Apr 30, 12:09 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Sequoyah51 min
Apr 30, 12:10 PM CDTSevere Thunderstorm WarningTSALeFlore, Pushmataha50 min
Apr 30, 12:11 PM CDTTornado WarningTSAHaskell34 min
Apr 30, 12:35 PM CDTSpecial Weather StatementTSAMuskogee40 min
Apr 30, 12:41 PM CDTTornado WarningTSAHaskell, Sequoyah49 min
Apr 30, 12:51 PM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Sequoyah, Wagoner39 min
Apr 30, 12:55 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Sequoyah50 min
Apr 30, 12:56 PM CDTSevere Thunderstorm WarningTSALeFlore, Pushmataha49 min
Apr 30, 1:04 PM CDTTornado WarningTSAHaskell, LeFlore, Sequoyah41 min
Apr 30, 1:12 PM CDTAreal Flood AdvisoryTSAHaskell, Latimer3 hr
Apr 30, 1:15 PM CDTAreal Flood AdvisoryTSACherokee, McIntosh, Muskogee, Wagoner3 hr
Apr 30, 1:30 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah45 min
Apr 30, 1:35 PM CDTAreal Flood WarningTSACherokee, Haskell, Latimer, LeFlore, McIntosh, Mayes and 4 more21 hr
Apr 30, 1:40 PM CDTSevere Thunderstorm WarningTSALeFlore34 min
Apr 30, 1:41 PM CDTSevere Thunderstorm WarningTSAAdair, LeFlore, Sequoyah49 min
Apr 30, 1:46 PM CDTAreal Flood AdvisoryTSALeFlore, Pushmataha4 hr
Apr 30, 1:53 PM CDTSpecial Weather StatementTSAAdair37 min
Apr 30, 1:53 PM CDTTornado WarningTSASequoyah37 min
Apr 30, 2:00 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah30 min
Apr 30, 2:11 PM CDTSpecial Weather StatementTSAAdair49 min
Apr 30, 2:17 PM CDTTornado WarningTSAAdair, Sequoyah43 min
Apr 30, 2:27 PM CDTRiver Flood WarningTSACreek13 hr
Apr 30, 2:30 PM CDTAreal Flood AdvisoryTSAAdair, Cherokee, LeFlore, Sequoyah4 hr
Apr 30, 2:46 PM CDTWind AdvisoryTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers and 3 more5 hr

Nearby

Tornado Warnings in Oklahoma, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.